MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø32/E; HIP LINER HC

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø32/E; HIP LINER HC
Catalog Number 01.32.3244HCT
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 november 2018; lot 162403: (b)(4) items manufactured and released on 25 july 2016.Expiration date: 2021-06-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
About 5 months after primary the patient came in due to instability: the patient was found to have a dislocation (head from liner).The surgeon swapped the liner through posterior approach: the new liner implanted was 01.32.3644hcat, mpact hooded liner hc 36/e, lot 172564.The revision was successful.The primary surgery was performed using an anterior approach (amis).

Brand Name
LINER: MPACT FLAT PE HC LINER Ø32/E
Common Device Name
HIP LINER HC
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8098807
Report Number3005180920-2018-00930
Device Sequence Number1959634
Product Code LPH
UDI-Device Identifier07630030811913
UDI-Public07630030811913
Combination Product (Y/N)N
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Catalogue Number01.32.3244HCT
Device Lot Number162403
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2018
Initial Report FDA Received Date11/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;